# SDR 1050812038

- Difficulty date: August 24, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 19,014 hours, 29,987 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COLLECTOR TANK CORROSION AND SURFACE CORROSION AROUND DRAINS.  MORE INFORMATION WILL BE AVAILABLE AT A LATER DATE.
